... on remicade for about three years now. It did cause a bald spot about the size of a quarter underneath my hair within the first six months. A friend of mine found it when she was doing my hair one day. That has all grown back in, but now since they have increased my dosage I have noticed a big change. My hair is super thin and just keeps getting worse. What are some things I can try to help my hair stay more healthy and stop thinning? Any good ideas?
- Remicade Information for Consumers
- Remicade Information for Healthcare Professionals (includes dosage details)
- Side Effects of Remicade (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 11 Jun 2013 • 2 answers
Is anyone aware of a "rebound effect" as the body's immune system catches up to the Remicade assault
Updated 13 Jul 2012 • 1 answer
Updated 1 Apr 2013 • 2 answers
Ulcerative Colitis - I am experiencing severe edema in feet, ankles, calfs, knees as well as hands,?
Updated 6 Aug 2013 • 1 answer
Updated 22 Jan 2018 • 1 answerFAQ by Drugs.com